Problems with Wellbutrin XL (Bupropion) for Bipolar Disorder and Anxiety. I want to stop taking it?

Curly Headed Fck Asked: Problems with Wellbutrin XL (Bupropion) for Bipolar Disorder and Anxiety. I want to stop taking it?

My psychiatrist prescribed me with 150 mg of Wellbutrin XL two weeks ago. I was off medication for about 7 months, and feeling fine and continuing some really helpful therapy once a week. But I had recently been experiencing some anxiety.

This whole week, I have only slept 3 hours a day. I did not feel like acting on these thoughts, but I did not want to live anymore. and I began having audio and visual hallucinations and increased anxiety.

I did not take the medication yesterday, and I slept 7 hours as opposed to 3.

It is the weekend, so I cannot contact a psychiatrist at my office until Monday. Is it a good idea to stop taking them?

Answers:

firecoal Answered:
After 7months of living medication free your psychiatrist prescibed you an ssri for your bipolar disorder. There are some holes in this story.
Like this
http://www.mdjunction.com/forums/bipolar



Got a better answer? Share it below!